# SDR K3HA980139

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106137067001
- Condition: Discharged
- Location: R-1 Ddor
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EMERGENCY LIGHT ASSEMBLY INOP WITH SWITCH ON.  REPLACED BATTERIES PER MM 33-50, OPS CHECK GOOD.
